# SDR SWAA2014021425153

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,949 hours, 45,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 500B, STRINGER 7R.  R & R CLIP IAW DRAWING & SRM.
